# SDR SWIA200210740

- Difficulty date: March 19, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 31,873 hours, 39,665 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Servo
- Part number: 6225734002
- Part serial: 7173
- Condition: Stiff
- Location: Aileron
- Part time: 736 hours, 694 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON CABLES ARE VERY STIFF.  FOUND AILERON AUTOPILOT SERVO MOVEMENT STIFF.  REPLACED SERVO IAW 22-10-05.  AILERON AND AUTOPILOT OPS CHECKS GOOD.
